# SDR DXTA2021051241930

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 12,384 hours, 9,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 45197141
- Condition: Failed
- Location: Door Step
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MX WHEN QA INSPECTOR WAS EXITING THE AIRCRAFT THE STEP FAILED CAUSING DAMAGE TO THE STEP HINGE.   REMOVED AND REPLACED RISER ASSY AND RISER COVER WITH NEW RISER AND RISER COVER IAW CE560XL.S MM S2-10-02 AND SRM 51-40-08. ALL OPS CHECKS OF DOOR AND STEPS GOOD AT THIS TIME.
